# SDR SWAA053375

- Difficulty date: October 24, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 50,287 hours, 45,756 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 COCKPIT WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED R1 WINDOW AND HEAT CONTROLLER IAW MM.
